Pacific Journal of Mathematics

Prime nonassociative algebras.

Theodore S. Erickson, Wallace S. Martindale, III, and J. Marshall Osborn

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 49-63.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868622

Mathematical Reviews number (MathSciNet)
MR0382379

Zentralblatt MATH identifier
0355.17005

Subjects
Primary: 17E05

Citation

Erickson, Theodore S.; Martindale, Wallace S.; Osborn, J. Marshall. Prime nonassociative algebras. Pacific J. Math. 60 (1975), no. 1, 49--63. https://projecteuclid.org/euclid.pjm/1102868622


Export citation

References

  • [1] W. S. Martindale, 3rd, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), 576-584.
  • [2] W. Mitchell, and J. M. Osborn, Prime commutative power associative algebras with descending chain condition, to appear.